RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ivanov, Nikolai V

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 24

Number of views:
This page:641
Abstract pages:4205
Full texts:1885
References:183
Birth date: 10.10.1954
E-mail: ,
Website: http://www.math.msu.edu/~ivanov/index.html
   
Main publications:
  • A short proof of non Gromov-hyperbolicity of Teichmüller spaces, Ann. Acad. Sci. Fenn. Math., V. 27, No. 1 (2002), 3–5.
  • Examples of large centralizers in the Artin braid groups, Geom. Dedicata, V. 105, No. 1 (2004), 231–235.
  • (with B. Farb) The Torelli geometry and its applications, The Mathematical Research Letters, V. 12, No. 3 (2005), 293–301.
  • A differential forms perspective on the Lax proof of the change of variables formula, The American Mathematical Monthly, V. 112, No. 10 (2005), 799–806.
  • Fifteen problems about the mapping class groups, In: Problems on Mapping Class Groups and Related Topics, Proc. Sympos. Pure Math., 74, Amer. Math. Soc., Providence, RI, 71–80.

http://www.mathnet.ru/eng/person18823
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189052

Publications in Math-Net.Ru
1991
1. N. V. Ivanov, “Complexes of curves and Teichmüller spaces”, Mat. Zametki, 49:5 (1991),  54–61  mathnet  mathscinet  zmath; Math. Notes, 49:5 (1991), 479–484  isi
2. N. V. Ivanov, “Residual finiteness of modular Teichmüller groups”, Sibirsk. Mat. Zh., 32:1 (1991),  182–185  mathnet  mathscinet  zmath; Siberian Math. J., 32:1 (1991), 148–150  isi
1990
3. N. V. Ivanov, “Permutation representations of braid groups of surfaces”, Mat. Sb., 181:11 (1990),  1464–1474  mathnet  mathscinet  zmath; Math. USSR-Sb., 71:2 (1992), 309–318  isi
1989
4. N. V. Ivanov, “Attaching corners to Teichmüller space”, Algebra i Analiz, 1:5 (1989),  115–143  mathnet  mathscinet  zmath; Leningrad Math. J., 1:5 (1990), 1177–1205
5. N. V. Ivanov, “Stabilization of the homology of Teichmüller modular groups”, Algebra i Analiz, 1:3 (1989),  110–126  mathnet  mathscinet  zmath; Leningrad Math. J., 1:3 (1990), 675–691
1988
6. N. V. Ivanov, “Rank of Teichmüller modular groups”, Mat. Zametki, 44:5 (1988),  636–644  mathnet  mathscinet  zmath; Math. Notes, 44:5 (1988), 829–832  isi
7. N. V. Ivanov, “The second bounded cohomology group”, Zap. Nauchn. Sem. LOMI, 167 (1988),  117–120  mathnet  zmath
8. N. V. Ivanov, “The stretching coefficients of pseudo-Anosov homeomorphisms”, Zap. Nauchn. Sem. LOMI, 167 (1988),  111–116  mathnet  zmath
9. N. V. Ivanov, “Teichmüller modular groups and arithmetical groups”, Zap. Nauchn. Sem. LOMI, 167 (1988),  95–110  mathnet  zmath
1987
10. N. V. Ivanov, “Subgroups of Teichmüller modular groups and their Frattini subgroups”, Funktsional. Anal. i Prilozhen., 21:2 (1987),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:2 (1987), 154–155  isi
11. N. V. Ivanov, “Complexes of curves and the Teichmüller modular group”, Uspekhi Mat. Nauk, 42:3(255) (1987),  49–91  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:3 (1987), 55–107  isi
12. N. V. Ivanov, “Projective structures, flat bundles, and Kähler metrics on moduli spaces”, Mat. Sb. (N.S.), 133(175):2(6) (1987),  208–222  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 211–224
1985
13. N. V. Ivanov, “Foundations of the theory of bounded cohomology”, Zap. Nauchn. Sem. LOMI, 143 (1985),  69–109  mathnet  mathscinet  zmath; J. Soviet Math., 37:3 (1987), 1090–1115
1984
14. N. V. Ivanov, “Algebraic properties of the Teichmüller modular group”, Dokl. Akad. Nauk SSSR, 275:4 (1984),  786–789  mathnet  mathscinet  zmath
1982
15. N. V. Ivanov, V. G. Turaev, “A canonical cocycle for the Euler class of a flat vector bundle”, Dokl. Akad. Nauk SSSR, 265:3 (1982),  521–524  mathnet  mathscinet  zmath
16. N. V. Ivanov, “Entropy and Nielsen numbers”, Dokl. Akad. Nauk SSSR, 265:2 (1982),  284–287  mathnet  mathscinet  zmath
17. N. V. Ivanov, “Approximation of smooth manifolds by real algebraic sets”, Uspekhi Mat. Nauk, 37:1(223) (1982),  3–52  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:1 (1982), 1–59  isi
18. N. V. Ivanov, “Гомотопии пространств диффеоморфизмов некоторых трёхмерных многообразий”, Zap. Nauchn. Sem. LOMI, 122 (1982),  72–103  mathnet  zmath
19. N. V. Ivanov, “An improvement of the Hash–Tognoli theorem”, Zap. Nauchn. Sem. LOMI, 122 (1982),  66–71  mathnet  mathscinet  zmath
20. N. V. Ivanov, “Hielsen numbers of self-naps of surfaces”, Zap. Nauchn. Sem. LOMI, 122 (1982),  56–65  mathnet  mathscinet  zmath
1980
21. D. Yu. Grigor'ev, N. V. Ivanov, “On the Eisenbud–Levine formula over a perfect field”, Dokl. Akad. Nauk SSSR, 252:1 (1980),  24–27  mathnet  mathscinet  zmath
1979
22. N. V. Ivanov, “Homotopy of spaces of automorphisms of some three-dimensional manifolds”, Dokl. Akad. Nauk SSSR, 244:2 (1979),  274–277  mathnet  mathscinet  zmath
23. N. V. Ivanov, “Pontryagin manifolds”, Mat. Sb. (N.S.), 108(150):3 (1979),  471–476  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 441–447  isi
1976
24. N. V. Ivanov, “Diffeomorphism groups of Waldhausen manifolds”, Zap. Nauchn. Sem. LOMI, 66 (1976),  172–176  mathnet  mathscinet  zmath; J. Soviet Math., 12:1 (1979), 115–118

1989
25. N. V. Ivanov, “George К. Francis. A Topological Picturebook. New York: Springer, 1987. XV, 194 p.”, Algebra i Analiz, 1:1 (1989),  254–256  mathnet  mathscinet  zmath
1979
26. N. V. Ivanov, “Поправки к статье “Гомотопии пространств автоморфизмов некоторых трехмерных многообразий” (ДАН, т. 244, № 2, 1979 г.)”, Dokl. Akad. Nauk SSSR, 249:6 (1979),  1288  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020